# SDR SIMA200134710

- Difficulty date: December 12, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035007
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING.  LEFT FORWARD MLG BEARING CAP CORRODED.  REMOVED AND INSTALLED SERVICEABLE STRUT SWIVEL CAP IAW EMB 145 AMM 32-10-01-000-801-A, 32-10-01-400-801-A.  (M)
